# SDR 0400386309

- Difficulty date: March 6, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 59,037 hours, 7,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE ON THE LEFT SIDE OF THE AIRCRAFT AND BETWEEN DOOR 2R AND 3R.  REPLACED THE POWER SUPPLY FOR THE LIGHTS ON THE LEFT SIDE OF THE AIRCRAFT AND REPLACED A LIGHT ASSEMBLY TO REPAIR THE LIGHTS BETWEEN DOOR 2R AND 3R.  OPERATIONAL CHECK GOOD.
